# SDR 2000UALA00597

- Difficulty date: October 18, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 37,408 hours, 20,048 cycles
- Engine: Ge CFM56*
- Engine time: 38,413 hours, 21,621 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABNORMAL INDICATION ON NR 1 ENGINE.  *S/D*  THE ENGINE WAS REPLACED.
